Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Irregular periods due to oral contraceptives - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   hi
User :   hello
Doctor :   how can i help you
Doctor :   age,gender
Doctor :   tell me you concern
User :   female, 21. I've been on birth control aviane for 3 months now...the first month was fine, but the last 2 months i have been having my "period" during the 3rd week, and nothing during the sugar pill week
Doctor :   hello
Doctor :   ok
Doctor :   its not working for you
Doctor :   are you regular taking the pills
User :   yes, every day at the same time
User :   never missed
Doctor :   was there any missed one
Doctor :   ok,its better to change the drug
Doctor :   there are many in the market
User :   what do you recommend?
Doctor :   and also use the condoms also
User :   why would I need to if I am on the pill?
Doctor :   see first you can consult the gyno
Doctor :   get evaluated
Doctor :   hormonal assay and scan
Doctor :   for few days till the pill works

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor